Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 334, NWS Norman, OK

May 30, 2012Canadian County, Oklahoma County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 30, 2012, 6:16 AM CDT for Canadian County, Oklahoma County, Oklahoma. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 6:16 AM CDT (11:16 UTC)
Expired
May 30, 2012, 7:00 AM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Canadian County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 39 km from the middle of the area, began a volume at 11:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 6:20 AM CDTHAIL 2.255 Sse Piedmont, OK
May 30, 7:00 AM CDTHAIL 1.25Bethany, OKTIME ESTIMATED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2199 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1607 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WUUS54 KOUN 301116
SVROUN
OKC017-109-301200-
/O.NEW.KOUN.SV.W.0334.120530T1116Z-120530T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
616 AM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  WEST CENTRAL OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 700 AM CDT

* AT 613 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. 
  THIS STORM WAS LOCATED JUST SOUTH OF PIEDMONT...MOVING SOUTHEAST 
  AT 5 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  YUKON...BETHANY...THE VILLAGE...WARR ACRES...
  NICHOLS HILLS AND RICHLAND. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 137 AND 146.
 INTERSTATE 44 BETWEEN MILE MARKERS 121 AND 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

HEAVY RAIN WILL QUICKLY FLOOD CREEKS...DITCHES AND UNDERPASSES.  
DO NOT CROSS FLOODED ROADS. TURN AROUND DON'T DROWN.

&&

LAT...LON 3550 9747 3541 9770 3559 9784 3567 9766
TIME...MOT...LOC 1113Z 320DEG 4KT 3558 9771 

$$
1 follow-up statement
075 
WWUS54 KOUN 301147
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
647 AM CDT WED MAY 30 2012

OKC017-109-301200-
/O.CON.KOUN.SV.W.0334.000000T0000Z-120530T1200Z/
OKLAHOMA OK-CANADIAN OK-
647 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM 
CDT FOR WEST CENTRAL OKLAHOMA AND EXTREME EAST CENTRAL CANADIAN 
COUNTIES...

AT 641 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS 
STORM WAS LOCATED NEAR BETHANY. THIS STORM WAS NEARLY STATIONARY. 

LOCATIONS IMPACTED INCLUDE...
BETHANY AND WARR ACRES. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 123 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

HEAVY RAIN WILL QUICKLY FLOOD CREEKS...DITCHES AND UNDERPASSES. DO 
NOT CROSS FLOODED ROADS. TURN AROUND DON'T DROWN.

&&

LAT...LON 3551 9750 3546 9768 3555 9776 3562 9764
TIME...MOT...LOC 1141Z 310DEG 2KT 3554 9767 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:52 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 30, 3:52 AM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CDT WED MAY 30 2012

.DISCUSSION...
WIDESPREAD THUNDERSTORMS ARE EXPECTED LATER TODAY AND TONIGHT. AN
UPPER-LEVEL WAVE WILL BRING INCREASED WIND SHEAR ALOFT AND A WARM
FRONT IS EXPECTED TO LIE ACROSS OKLAHOMA THIS AFTERNOON. STRONG
HEATING SOUTH OF THIS BOUNDARY AND AMPLE MOISTURE WILL GIVE WAY TO
NUMEROUS THUNDERSTORMS...SOME SEVERE...BEGINNING LATE THIS
AFTERNOON AND LASTING BEYOND MIDNIGHT. SEE THE HAZARDOUS WEATHER
OUTLOOK FOR DETAIL. DRIER AIR IS EXPECTED TO ARRIVE WITH A COLD
FRONT EARLY THURSDAY AND LAST FOR A DAY OR TWO. BY SATURDAY, THE
HUMIDITY RETURNS, AND THERE IS A CHANCE FOR RAIN SATURDAY NIGHT OR
EARLY SUNDAY WHEN THIS MOIST AIR MOVES ACROSS THE DECAYING FRONT.
THE HEAT IS EXPECTED TO QUICKLY RESUME EARLY NEXT WEEK WITH LOW
CHANCES FOR RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  88  64  77  54 /  30  70  20  10
HOBART OK         90  63  80  53 /  30  50  10  10
WICHITA FALLS TX  93  65  85  54 /  20  40  20  10
GAGE OK           82  61  75  48 /  40  50  10  10
PONCA CITY OK     82  60  73  49 /  60  80  20  10
DURANT OK         88  70  83  54 /  30  70  40  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/09
Hazardous weather outlook, May 30, 5:20 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
520 AM CDT WED MAY 30 2012

OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
520 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS A MAJORITY OF THE NWS NORMAN COUNTY WARNING AREA.

LOCATION...
THE MODERATE RISK AREA COVERS LOCATIONS SOUTHWEST OF A LINE
EXTENDING FROM CHEROKEE TO STILLWATER.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
1 AM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
THROUGH MOST OF TONIGHT.

IMPACTS...
DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...CAUSING DAMAGE TO
STRUCTURES...TREES...AND UTILITY LINES.

HAIL LARGER THAN TWO-INCHES IN DIAMETER...CAUSING DAMAGE TO
WINDOWS...ROOFS...AND CARS.

DISCUSSION...
THERE WILL BE CONVECTIVE DEVELOPMENT THIS MORNING OVER PARTS OF
CENTRAL AND SOUTHERN OKLAHOMA WITH MARGINALLY SEVERE SIZE
HAIL POSSIBLE. THIS ACTIVITY IS EXPECTED TO WEAKEN OR DISSIPATE BY
10 AM.

STRONG SURFACE HEATING IS EXPECTED LATE THIS MORNING AND THIS
AFTERNOON WHICH WILL LEAD TO A VERY UNSTABLE ATMOSPHERE. WITH A
FRONTAL BOUNDARY EXTENDING FROM AN AREA OF LOW PRESSURE OVER THE
PANHANDLES...INTO WESTERN AND SOUTHERN OKLAHOMA...THERE WILL BE A
FOCUS FOR THUNDERSTORM DEVELOPMENT NEAR THIS FRONT AND EAST OF THE
LOW PRESSURE AREA. A PRONOUNCED UPPER-LEVEL DISTURBANCE WILL ALSO
APPROACH THE SOUTHERN PLAINS AND AID IN DEEP LAYER SHEAR AND LIFT.

STORMS MAY DEVELOP AS EARLY AS 3 PM ACROSS NORTHERN OR WESTERN
PORTIONS OF OKLAHOMA...AND ORGANIZE AS THEY MOVE SOUTH AND EAST
THROUGH THE AFTERNOON. INITIAL STORMS WILL POSE A THREAT OF VERY
LARGE HAIL AND DAMAGING WINDS. DISCRETE STORMS THAT REMAIN NEAR THE
MENTIONED FRONTAL BOUNDARY WILL POSE A THREAT OF TORNADOES. STORMS
ARE EXPECTED TO GROW INTO A COMPLEX BY EARLY EVENING...POSING A
WIDESPREAD DAMAGING WIND AND HAIL THREAT ACROSS CENTRAL AND SOUTHERN
OKLAHOMA...INTO NORTHERN TEXAS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
ALONG WITH THE CONCERN FOR DAMAGING WIND AND HAIL LATER TODAY...
PRIMARILY URBAN AND SMALL STREAM FLOODING WILL BE A CONCERN IN AREAS
THAT SEE THE HEAVIEST RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
SCATTERED STORMS AND HEAVY RAIN MAY LINGER TOWARD OR JUST AFTER
SUNRISE THURSDAY MORNING...MAINLY ACROSS SOUTHEAST PARTS OF
OKLAHOMA.

STORM CHANCES WILL RETURN ON SATURDAY...MAINLY OVER WESTERN PARTS OF
OKLAHOMA INTO WESTERN NORTH TEXAS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
NOON TODAY.

In the hours before

Special weather statement, May 30, 1:07 AM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
107 AM CDT WED MAY 30 2012

OKZ031-032-042-043-300715-
SEMINOLE OK-PONTOTOC OK-COAL OK-HUGHES OK-
107 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...PONTOTOC...COAL AND
HUGHES COUNTIES UNTIL 215 AM CDT...

DISSIPATING THUNDERSTORMS WILL ALLOW THE FORMATION OF HEAT BURSTS
JUST EAST OF SHAWNEE...STRATFORD AND SULPHUR. ALONG WITH VERY STRONG
AND POSSIBLY DAMAGING WIND GUSTS...TEMPERATURES MAY RISE 10 TO 20
DEGREES. THESE CONDITIONS SHOULD SUBSIDE BY 230 AM.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
ADA...SEMINOLE...HOLDENVILLE...WEWOKA...KONAWA...WETUMKA...BYNG...
DUSTIN...CALVIN...CROMWELL...STUART...AND CENTRAHOMA.

LAT...LON 3505 9609 3465 9609 3449 9628 3467 9664
      3493 9677 3537 9664 3541 9659 3540 9654
      3546 9655 3543 9651 3547 9648 3545 9644
      3529 9643 3529 9598 3515 9599
TIME...MOT...LOC 0606Z 286DEG 18KT 3492 9625
Special weather statement, May 30, 1:14 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
114 AM CDT WED MAY 30 2012

OKZ051-300645-
MARSHALL OK-
114 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 145 AM
CDT...

AT 110 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARIETTA...
MOVING SOUTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MADILL...KINGSTON...OAKLAND...WOODVILLE...LEBANON...LITTLE CITY...
WILLIS...LAKE TEXOMA AND MCBRIDE.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.

LAT...LON 3388 9683 3385 9686 3401 9693 3402 9695
      3415 9696 3410 9658 3401 9659 3401 9662
      3398 9660 3391 9661 3390 9663 3391 9668
      3383 9671 3382 9676
TIME...MOT...LOC 0610Z 301DEG 29KT 3399 9708

WR
Special weather statement, May 30, 1:31 AM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
131 AM CDT WED MAY 30 2012

OKZ038-039-044-045-300700-
COTTON OK-JEFFERSON OK-STEPHENS OK-COMANCHE OK-
131 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COTTON...
JEFFERSON...STEPHENS AND SOUTHEASTERN COMANCHE COUNTIES UNTIL 200
AM CDT...

AT 129 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM STERLING TO DUNCAN TO LOCO...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...COMANCHE...TEMPLE...RINGLING...BRAY...EMPIRE
CITY...VELMA...CORNISH...HASTINGS...LOCO...ADDINGTON...WAURIKA
LAKE...CORUM...CENTRAL HIGH AND HULEN.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3427 9827 3468 9821 3468 9791 3465 9758
      3405 9756
TIME...MOT...LOC 0629Z 265DEG 20KT 3467 9820 3446 9794 3432 9775

WR
Local storm report, May 30, 1:36 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
136 AM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             MARIETTA                33.93N 97.12W
05/30/2012  E1.00 INCH       LOVE               OK   EMERGENCY MNGR

&&

NWS NORMAN
Special weather statement, May 30, 5:04 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 AM CDT WED MAY 30 2012

OKZ025-029-301015-
OKLAHOMA OK-CLEVELAND OK-
504 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OKLAHOMA AND
NORTHWESTERN CLEVELAND COUNTIES UNTIL 515 AM CDT...

AT 503 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKLAHOMA
CITY...MOVING SOUTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...MIDWEST CITY...DEL CITY...TINKER AIR FORCE BASE...
FOREST PARK AND VALLEY BROOK.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3531 9746 3545 9758 3555 9749 3542 9731
TIME...MOT...LOC 1003Z 316DEG 8KT 3544 9751

WR
Special weather statement, May 30, 5:37 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 AM CDT WED MAY 30 2012

OKZ042-043-047-301130-
JOHNSTON OK-PONTOTOC OK-COAL OK-
537 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSTON...SOUTH CENTRAL
PONTOTOC AND SOUTHWESTERN COAL COUNTIES UNTIL 630 AM CDT...

AT 536 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
HICKORY...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
MILBURN...BROMIDE...CLARITA...CONNERVILLE...FILLMORE AND PONTOTOC.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3420 9651 3447 9686 3451 9682 3455 9683
      3466 9673 3446 9640
TIME...MOT...LOC 1036Z 309DEG 27KT 3455 9673

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM CDTSevere Thunderstorm WarningOUNTillman60 min
May 29, 7:05 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods25 min
May 29, 7:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman40 min
May 29, 7:20 PM CDTSevere Thunderstorm WarningOUNLincoln, Noble, Payne40 min
May 29, 7:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more63 min
May 29, 7:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma63 min
May 29, 7:31 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Noble, Woods25 min
May 29, 8:05 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Kingfisher, Lincoln, Logan, McClain and 1 more55 min
May 29, 8:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more64 min
May 29, 8:27 PM CDTTornado WarningOUNCanadian, Oklahoma33 min
May 29, 8:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 4 more40 min
May 29, 9:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 2 more63 min
May 29, 9:30 PM CDTSpecial Weather StatementOUNLincoln, Seminole60 min
May 29, 9:44 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole61 min
May 29, 10:12 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 29, 10:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Oklahoma59 min
May 29, 10:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Grady, Kingfisher61 min
May 29, 10:42 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes33 min
May 29, 10:56 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more47 min
May 29, 10:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Stephens47 min
May 29, 11:29 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady31 min
May 29, 11:32 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Murray, Pontotoc58 min
May 29, 11:46 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Garvin, Grady, Jefferson, Murray and 1 more44 min
May 30, 12:07 AM CDTSpecial Weather StatementOUNBryan, Johnston, Love, Marshall23 min
May 30, 12:21 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole39 min
May 30, 12:28 AM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Grady, Jefferson, Love and 1 more62 min
May 30, 12:41 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Marshall64 min
May 30, 1:07 AM CDTSpecial Weather StatementOUNCoal, Hughes, Seminole68 min
May 30, 1:14 AM CDTSpecial Weather StatementOUNMarshall31 min
May 30, 1:26 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall64 min
May 30, 1:31 AM CDTSpecial Weather StatementOUNStephens29 min
May 30, 1:35 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens40 min
May 30, 2:23 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens67 min
May 30, 5:04 AM CDTSpecial Weather StatementOUNOklahoma11 min
May 30, 5:13 AM CDTAreal Flood AdvisoryOUNOklahoma2 hr
May 30, 5:33 AM CDTSevere Thunderstorm WarningOUNOklahoma57 min
May 30, 5:37 AM CDTSpecial Weather StatementOUNJohnston53 min
May 30, 5:46 AM CDTFlash Flood WarningOUNOklahoma3 hr
May 30, 6:48 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
May 30, 7:01 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma59 min
May 30, 7:01 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall59 min
May 30, 7:45 AM CDTSpecial Weather StatementOUNMcClain, Murray45 min
May 30, 5:35 PM CDTSpecial Weather StatementOUNWashita25 min
May 30, 6:06 PM CDTSpecial Weather StatementOUNCaddo, Washita24 min
May 30, 6:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Grady, Washita64 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.